# SDR F3LA200800411

- Difficulty date: July 2, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 2571 · Battery Box Structure
- Part: Fitting
- Part number: D5391215720000
- Condition: Worn
- Location: Battery Tray
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED FWD BATTERY TRAY OB AFT MOUNT HAS WEAR. MAINT REMOVED AND REPLACED FWD BATTERY TRAY OB AFT MOUNT IAW SRM 51-42-11. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
